Undecidability of fields of rational functions over fields of
Algebra i logika, Tome 12 (1973) no. 2, pp. 205-210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_2_a5,
author = {Yu. G. Penzin},
title = {Undecidability of fields of rational functions over fields of},
journal = {Algebra i logika},
pages = {205--210},
year = {1973},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_2_a5/}
}
Yu. G. Penzin. Undecidability of fields of rational functions over fields of. Algebra i logika, Tome 12 (1973) no. 2, pp. 205-210. http://geodesic.mathdoc.fr/item/AL_1973_12_2_a5/